# SDR DL757081420

- Difficulty date: October 14, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N539157
- Condition: Corroded
- Location: Bs 1486-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT NUTPLATE LOCATIONS BS 1510-1530 RBL 17.  REPLACED DAMAGED SECTION OF FLOOR TO SIDEWALL SUPPORT PLATE BS 1486-1530.  FABRICATED AND INSTALLED NEW SPLICE PLATE AT BS 1486 RBL 17.
